MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER; INTRAVASCULAR CATHETER
Catalog Number 381334
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before use of the bd insyte¿ iv catheter the needle was through the catheter before opening the package.There were six occurrences.Foreign complaint the following information was provided by the initial reporter, translated from (b)(6) to english: it was found needle through catheter before opening the package.
 
Event or Problem Description
It was reported that before use of the bd insyte¿ iv catheter the needle was through the catheter before opening the package.There were six occurrences.Foreign complaint the following information was provided by the initial reporter, translated from chinese to english: it was found needle through catheter before opening the package.
 
Additional Manufacturer Narrative
Investigation: 2 actual samples without unit package were returned for investigation.The samples were not decontaminated.Needle pierced through catheter was observed on the returned samples.The complaint is confirmed and the product is out of specification.Needle pierced through catheter could have occurred during assembly of catheter and cannula or during product application when the product was manipulated.Capa#(b)(4) had been initiated to address needle pierced through catheter issue dhr was completed and no qn was raised for catheter pierced through catheter.

Brand Name
BD INSYTE¿ IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8560601
Report Number8041187-2019-00330
Device Sequence Number2207556
Product Code FOZ
UDI-Device Identifier30382903813347
UDI-Public30382903813347
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number381334
Device Lot Number8136225
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;